Had head ache and heart pallapatations so got scared and stopped again! Plus I takeklonopin 1.5 mg 2 times. A day for panic disorder does stopping the prozac cause leg pain cause my legs are killing me now for the last week should I go back on the prozac which causes me mania sometimes help me
in a panic, I would have to ask why you suddenly stopped as it is not reccomended. A slow taper is always best. From the literature:
•Avoid abrupt discontinuance of therapy.1 To avoid withdrawal reactions, taper dosage gradually.1 (See Worsening of Depression and Suicidality Risk and also see Withdrawal of Therapy under Cautions.)
It also lists resless legs syndrome which could be causing the leg pain by stopping abruptly.
I am going to give you the link to read about all of this below. Best wishes to you...
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 2 answers
Posted 15 Dec 2010 • 2 answers
Posted 2 Jul 2013 • 3 answers
Posted 21 Feb 2015 • 1 answer
Posted 23 Jun 2016 • 1 answer